# SDR IPXA2017012313086

- Difficulty date: January 20, 2017
- Submitted: January 23, 2017
- Operation: Air carrier
- Aircraft: N127UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0811
- Aircraft time: 17,463 hours, 11,065 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A LOUD WHISTLING NOISE COMING FROM CABIN ENTRY DOOR AREA DURING PRESSURIZED FLT.   ADJUSTED ALL 4 DOOR GUIDE FITTINGS. PRESSURIZED ACFT. NO LEAKS NOTED IAW MM 52-10-11-0501, AND MM 05-53-00-0001.
